Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number of variables
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 785-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a2,
author = {F. A. Gadzhiev},
title = {Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number of variables},
journal = {Doklady Akademii Nauk},
pages = {785--788},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a2/}
}
TY - JOUR AU - F. A. Gadzhiev TI - Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number of variables JO - Doklady Akademii Nauk PY - 1986 SP - 785 EP - 788 VL - 289 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a2/ LA - ru ID - DAN_1986_289_4_a2 ER -
%0 Journal Article %A F. A. Gadzhiev %T Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number of variables %J Doklady Akademii Nauk %D 1986 %P 785-788 %V 289 %N 4 %U http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a2/ %G ru %F DAN_1986_289_4_a2
F. A. Gadzhiev. Functions of four variables on the three-dimensional sphere, which are not representable as a superposition of functions of a smaller number of variables. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 785-788. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a2/